# SDR DALA13001270994

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 55,911 hours, 40,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO DOOR SILL & PAN CORRODED.  REPAIRED IAW SRM 53-05, FIG 44 AND ER/A 510399-14 REV ORIG.
